# SDR SWAA2020021941499

- Difficulty date: February 7, 2020
- Submitted: February 19, 2020
- Operation: Air carrier
- Aircraft: N465WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33829
- Aircraft time: 55,012 hours, 32,651 cycles
- System (JASC): 5241 · Galley Doors
- Part: Beam
- Part number: 141A653615
- Condition: Cracked
- Location: R1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR #5 BEAM CRACKED IN THE RADIUS CLOSE TO FIRST FASTENER HOLE LOCATED AT OUTBOARD SIDE.  / R&R BEAM #5 IAW SRM & DWG.
